Dr. Boualem Bendjilali, Math, RVCC

Dr. Boualem Bendjilali

Assistant Professor, Mathematics

Raritan Valley Community College
Mathematics Department
Office: S-236
Phone: 908-526-1200 ext 8938
e-mail: bbendjil @ raritanval.edu 


B.S. Mathematics, University of Algiers, Algeria
M.S. Applied Mathematics, ( Probability Statistics) University of Algiers Algeria
M.S. Mathematics University of Cincinnati, Cincinnati Ohio
MA Economics University of Kansas, Lawrence Kansas
Ph.D. Economics University of Cincinnati, Cincinnati, Ohio
Ph.D. Mathematics ( Differential Equations), University of Cincinnati, Cincinnati, Ohio

Professional Experience

Associate Professor of Mathematics at The University of Algiers ,Algeria
Associate Professor of Economics and Quantitative Analysis at King Saud University, Saudi Arabia
Senior Researcher at the International Institution: IRTI /IDB, Jeddah

RVCC Experience

Joined full-time in Fall 2007
Classes taught at RVCC:

MATH 022 Algebra Mod 1
MATH 023 Algebra Mod 2
MATH 024 Algebra Mod 3
MATH 025 Algebra Mod 4
MATH 112 Precalculus 1
MATH 113 Precalculus 2
MATH 101 Number Systems
MATH 310 Applied Calculus
MATH 222 Statistics I
MATH 223 Statistics II

Research Publications

More than 25 research publications in well known scientific journals in Mathematics and Economics.
Among them are the following :

  1. “N. Species Competition for a Spatially Heterogeneous Prey with Neumann Boundary conditions : Steady States and Stability" SIAM Journal On Applied Mathematics Vol. 46, 1986 ,USA
  2. “On the Stability of a Retarded Functional Differential Equation Edge worth Process" Journal of Applicable Analysis Vol. 36, February 1990 USA
  3. “On the Instability of the Edge worth Process" Journal of Mathematical Analysis and Applications , Vol. 169 , No: 1 , September 1992,USA
  4. “On the Existence of a Non-Trivial Spherically Symmetric Solutions of Simple Bio-economic Reaction Diffusion Equation Model" Scientific Bulletin of the Faculty of Engineering Vol.26, No. , March 1991
  5. “Conductivity of Random Trees and the Existence of Infinite Conducting Components Percolation Model" Egyptian Statistical Journal ,Cairo University, Vol. 35 , No : 2 , 1991